# SDR 250TR0001

- Difficulty date: April 9, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,152 hours, 25,386 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Receiver
- Part number: 959960714945
- Part serial: 4092AND2277
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP panel @ 7000`, engage PDC A/S bug goes to 310K. Speed mode would not engage. When flaps select to 5 auto pilots kick off, would not re-engage. R&R both radio altimeters.
